Forum

I've had enough

I’m undergoing Tysabri infusions & i’m disappointed at the progress. I don’t feel any different & i’m an indepedent soul, wanting to do more for myself but can’t. Depression rules!

Come on Supermouse - Depression does not have to rule. Been there - suffered that - but not any more. l take LDN - does wonders for my well-being. And you can take it with Tysabri. Boosts your endorphins. Makes you feel more able to cope with the damn ms symptoms. Also, Amitriptyline - a good all-rounder helps with painful legs at night - needing the loo at night - and better night sleep. And it is a mild anti-depressant.

Vitamin d3 and Vitamin b12 both help against depression as well as many other problems associated with MS.

Don’t sit there suffering - do something about it. Once you start feeling better in your self - life won’t get the better of you.

Supermouse, where are your super powers??

Don’t let depression beat you!

If you feel as bad as you sound then you should get help from your GP/MS Nurse/Helpline.

Try and be positive (I know that is easier said then done) but give Tysabri a chance before you write it off.

Take care of yourself and remember we are all here for you, even if you do end up getting a motherly chat (if you know what I mean).

Shazzie xx

Hi, I am not sure how long you have been on Tysabri - I have been on it for 3 years. It didnt stop the relapses straight away, in my case it took about 3 months to “Kick in”. By then I had suffered further damage that too date is irreversible. Since then I have stabilized. I hope it works for you. Peter.

Hi Daedalus Sorry you’re having a tough time of it. Have you been taking tysabri for long? I’m not familiar with the drug myself, but do remember reading posts where people have said it can take 3-6 months for the effect to be felt. Stay strong Jane xxx

Ditto Spacejacket, I’m an LDN user too, not a miracle cure BUT as a likely PPMS’er I get nothing else (just lots of pills to deal with the fall out, no fixes)

Don’t let it beat you!

Sonia x

Hi

Sorry you’re not feeling great. It’s probably worth pointing out that Tysabri, as far as I’m aware, isn’t meant to make you better, simply stop you feeling worse. There are lots of people who have noticed an improvement in things, but slowing progression is the main thing. I’ve been on it about 4 years now, and I think leg spasms aren’t as bad as they were, but my legs aren’t any stronger. Stick at it though, and hopefully you’ll see some improvements in time. And I guess that fact that you don’t feel worse is encouraging.

Dan

Hi hun. Sorry to hear you`re so down right now.

I havent any personal experience of tysabri, but I do know folks who are on it and whilst it might not make you feel better, it does reduce progression.

Therefore, if you think how mucj worse you could be without tysabri, then its got to be good, eh?

Don`t beat yourself up for feeling down.

We all get those times too,. sometimes they can last longer than others.

I do believe this time of year, is a lot to blame for low moods. We are heading for winter, the nights are longer and darker…but try to fast forward a few months…spring will be here and we can enjoy some nicer weather.

Think about maybe a short holiday, sitting in the garden or looking through an open window. Life will move on and we have to dig deep within ourselves sometimes, to find the stength to cope with whatever life chucks at us.

luv Pollx

A big thank you to all for the supportive comments. The night of my initial post “I’ve had enough” I must admit I was on a massive downer. I was practicing walking on my rollator & it wasn’t a good “walk”, if that’s what you call walking. I’ve had 3 Tysabri infusions now & talking to fellow infusionees I’m disappointed, seeing patients now walking when previously they arrived in wheelchairs - Like me!!

I’m happy for them but I start thinking (stinking thinking) WHAT AB0UT ME!

I currently take Gabapentin & Citalopram, they work ok but the tremors really frustrate me. LDN seems one to mention to my G.P - Peace & Smiles all!

Jack

Have you googled Gabapentin and looked at the nhs guidelines into the side-effects. Depression is one of the common effects - so is abnormal gait and co-ordination problems. The list is very long.

Sometimes l feel the meds to cure one thing only make other matters worse.

Hi,

Unfortunatewly there is nothing that will cure you, the best you can hope for is a reduction in the frequency of relapses. You are implying that people have got better. As far as I know what is damaged will remain demaged. Tysabri does have a good record but is only effective about 70% of the time and is a totally unknown quantity if you have SPMS

LDN, total waste of tie in my opinion but the mind is very powerful.

Mind over matter, that is the most important aspect, keep on feeling independent.

Good luck,

Patrick